# SDR SWIA971464

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S AHRS FAILED AFTER TAKEOFF, WOULD NOT RESET (GYRO FLAG AND RED HEADING).  RETURNED TO ACV.  PERFORMED REORIENTATION OF AHRS (PILOTS).  CHECKED OK.
